mirage

An improvement for the large sieve for square moduli.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

An improvement for the large sieve for square moduli.

Show full item record

Title: An improvement for the large sieve for square moduli.
Author: Baier, Stephan.; Zhao, Liangyi.
Copyright year: 2008
Abstract: We establish a result on the large sieve with square moduli. These bounds improve recent results by S. Baier [S. Baier, On the large sieve with sparse sets of moduli, J. Ramanujan Math. Soc. 21 (2006) 279–295] and L. Zhao [L. Zhao, Large sieve inequality for characters to square moduli, Acta Arith. 112 (3)(2004) 297–308].
Subject: DRNTU::Science::Mathematics::Number theory.
Type: Journal Article
Series/ Journal Title: Journal of number theory
School: School of Physical and Mathematical Sciences
Version: Accepted version

Files in this item

Files Size Format View
An improvement ... ieve for square moduli.pdf 237.8Kb PDF View/Open
   

SFX Query

- Get published version (via NTU subscribed resources)
   

This item appears in the following Collection(s)

Show full item record

Statistics

Total views

All Items Views
An improvement for the large sieve for square moduli. 255

Total downloads

All Bitstreams Views
An improvement for the large sieve for square moduli.pdf 117

Top country downloads

Country Code Views
United States of America 75
Singapore 12
China 6
Japan 4
Unknown Country 3

Top city downloads

city Views
Mountain View 54
Singapore 12
Redmond 2
Southampton 2
Munich 1